WIT Research

Here we collect all the research articles that have arisen out of WIT collaborations but are not part of the Proceedings. Please use this form to enter a new publication/preprint or to update an entry.

Published and accepted papers

• M. Livernet, S. Whitehouse and S. Ziegenhagen
On the spectral sequence associated to a multicomplex
J. Pure Appl. Algebra, 224 (2020), No.2, 528-535
[ Journal ] [MathSciNet] [ Arxiv ]

• J. E. Bergner, A. M. Osorno, V. Ozornova, M. Rovelli and C. I. Scheimbauer
2-Segal objects and the Waldhausen construction
To appear in Alg. Geom. Top.
[ Journal ] [MathSciNet] [ Arxiv ]

• J. E. Bergner, A. M. Osorno, V. Ozornova, M. Rovelli and C. I. Scheimbauer
The edgewise subdivision criterion for 2-Segal objects
Proc. Amer. Math. Soc. 148 (2020), no. 1, 71–82.
[Journal] [Arxiv] [MathSciNet]

• J.Cirici, D. Egas Santander, M. Livernet and S. Whitehouse
Model category structures and spectral sequences
Proceedings A of the Royal Society of Edinburg.
First Online 1 August 2019.
[Journal] [Arxiv] [MathSciNet]

• E. Höning, A. Lindenstrauss, K. Poirier, B. Richter and I. Zakharevich
Splittings and calculational techniques for higher THH
Algebr. Geom. Topol. 19 (2019), no. 7, 3711–3753.
[Journal] [Arxiv] [MathSciNet]

• J. E. Bergner, R. Joachimi, K. Lesh, V. Stojanoska, and K. Wickelgren
Classification of problematic subgroups of U(n)
Transactions of the American Mathematical Society, 371, 6739–6777, (2019).
[Journal] [Arxiv] [MathSciNet]

• E. Ellis, C. Roitzheim, L. Scull and C. Yarnall
Endomorphisms of Exotic Models
Glasgow Mathematical Journal, 1-28. (2018)
[Journal] [Arxiv] [MathSciNet]

• M. Basterra, I. Bobkova, K. Ponto, U. Tillmann, and S. Yeakel
Infinite loop spaces from operads with homology stability
Advances in Mathematics, 321, 391–430, (2017).
[Journal] [Arxiv] [MathSciNet]

Preprints

•  J. E. Bergner, A. M. Osorno, V. Ozornova, M. Rovelli and C. I. Scheimbauer
Comparison of Waldhausen constructions, Preprint.